Items where Author is "Grant, Joseph"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article
Number of items: 6.

Article

Grant, Joseph and Iyama, Osamu (2020) Higher preprojective algebras, Koszul algebras, and superpotentials. Compositio Mathematica, 156 (12). pp. 2588-2627. ISSN 0010-437X

Grant, Joseph (2020) The Nakayama automorphism of a self-injective preprojective algebra. Bulletin of the London Mathematical Society, 25 (1). pp. 137-152. ISSN 0024-6093

Grant, Joseph (2019) Higher zigzag algebras. Documenta Mathematica, 24. pp. 749-814. ISSN 1431-0643

Grant, Joseph and Marsh, Robert J. (2017) Braid groups and quiver mutation. Pacific Journal of Mathematics, 290 (1). pp. 77-116. ISSN 0030-8730

Grant, Joseph (2015) Lifts of longest elements to braid groups acting on derived categories. Transactions of the American Mathematical Society, 367 (3). pp. 1631-1669. ISSN 0002-9947

Grant, J. (2013) Derived autoequivalences from periodic algebras. Proceedings of the London Mathematical Society, 106 (2). pp. 375-409. ISSN 0024-6115

This list was generated on Thu Oct 28 05:38:42 2021 BST.